A multi-level approach for modelling distributed agent network

Makoond, Bippin, Khaddaj, Souheil and Oudrhiri, Radouane (2010) A multi-level approach for modelling distributed agent network. Journal of Algorithms and Computational technology, 4(3), pp. 311-324. ISSN (print) 1748-3018

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 23 Jul 2010 11:26
Last Modified: 23 Jul 2010 11:26
URI: http://eprints.kingston.ac.uk/id/eprint/9258

Actions (Repository Editors)

Item Control Page Item Control Page